# SDR SWAA103524

- Difficulty date: June 15, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 25,759 hours, 14,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER BROKEN AT ROW 1.  REMOVED AND REPLACED EEPLS PER MM.
